| Model Number |
N/A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: articular surface fixed bearing (ps) left 14 mm height, item# 42512400214, lot# 64157581; femur cemented (ps) narrow nitrided left size 4, item# 42570005601, lot# 64814889; all-poly patella cemented 29 mm diameter, item# 42540200029, lot# unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient was revised approximately one year and seven months post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: likely periprosthetic lucency adjacent to the tibial component, concerning for loosening.Overall fit and alignment of the implants appears normal.Besides the periprosthetic lucency suspected, bone quality appears normal.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.